# SDR CALA2014061391270

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 57,361 hours, 14,556 cycles
- Engine: Pwa PW4056
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DOOR EICAS STATUS MSG.  TRIED CYCLING DOOR & MSG REAPPEARED ALTHOUGH DOOR OPERATED NORMAL.  HAS HISTORY, DOOR LOCKED IN OPEN POSITION.
